On the choosability of complete multipartite graphs with part size three

Research output: Contribution to journalArticle

29 Scopus citations

Abstract

Let Km*r be the complete r-partite graph with m vertices in each part. Erdos, Rubin, and Taylor showed that K2*r is r-choosable and suggested the problem of determining the choosability of Km*r. We show that K3*r is exactly [(4r - 1)/3] choosable.

Original languageEnglish (US)
Pages (from-to)255-259
Number of pages5
JournalDiscrete Mathematics
Volume211
Issue number1-3
DOIs
StatePublished - Jan 28 2000

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this